×

zbMATH — the first resource for mathematics

A relation for closure operations on a semigroup. (English) Zbl 0265.20053

MSC:
20M10 General structure theory for semigroups
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] PONDĚLÍČEK B.: On a certain relation for closure operations on a semigroup. Czechoslovak Math. J. 20 (95), 1970, 220-231. · Zbl 0198.34304
[2] CALAIS J.: Demi-groupes quasi-inversifs. C. r. Acad. sci. 252, 1961, 2357-2359. · Zbl 0097.01104
[3] Ляпин Є. С.: Nonurpunn. Москва 1960. · Zbl 1004.90500
[4] PONDĚLÍČEK B.: A certain equivalence on a semigroup. Czechoslovak Math. J. 21 (96), 1971. 109-117. · Zbl 0217.36404
[5] GREEN J. A.: On the structure of semigroups. Ann. Math. 54, 1951, 163-172. · Zbl 0043.25601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.